Dear Dr. Topol,
I am a scared patient who received a DES in one artery in December. I have not felt well since and seem to not be able to tolerate the Plavix medication. I have headaches daily and little quality of life dealing with this. I am told by my cardiologist I need to stay on Plavix for one year at least and here I am just four months post-stent. I have always been migrainal and wonder why they would put a DES in a patient knowing they would need to adhere to the anti-platelet medications longterm. Aspirin has never been a problem for me so after one year I could continue that medication but my research and what I am hearing is that a patient needs to stay on Plavix long term for a DES to be successful.
I desperately need expert advice. Thank you.
With full membership, you can check out our educational and editorial content, search the site, receive our newsletters, join discussions, download slides and much more.
Membership is free!